# SDR SWAA2022011352783

- Difficulty date: December 13, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; DEFLECTION CONTROL RIB; INBOARD ATTACH ANGLE TO WEB IS CRACKED AT FASTENER HOLES COMMON TO DEFLECTION CONTROL RIB. A045-006 ; / [01] REMOVED AND REPLACED R/W DEFLECTION RIB INBD ATTCH ANGLE IAW DWG 115A6200 REV:A SRM 51-40-02-OG-O; [02] REMOVED AND REPLACED R/W DEFLECTION RIB INBD ATTCH ANGLE IAW DWG 115A6200 REV:A SRM 51-40-02-OG-O. LOCATED & DRILLED NEW DEFLECTION RIB IAW SRM 51-40-05-OG-O; [03] VERIFIED STEPS 1 AND 2 AUDIT CW
